# SDR CALA2023072602327

- Difficulty date: July 25, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N69830
- Make and model: Boeing 737-900ER
- Aircraft serial: 44560
- Aircraft time: 29,595 hours, 10,734 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A566022
- Condition: Corroded
- Location: Sta 947 Rbl48
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-53-3-0736) MAIN CABIN LAV SUPPORT STA 947 RBL48 CORRODED ON UPPER SURFACE. TRANSCRIBED FROM HAECO GSO NR 9280340. REMOVED/BLENDED CORROSION AT LAV SUPPORT ORI MAT .140, MAT REMOV CAT. A REPAIR.  REF. HAECO GSO MECH V900838 INSP QC453 ED .119, MAT REMAINING .021. FOUND TO BE OUT OF LIMITS IAW B737- 900 SRM 53-10-51-1A-1. REMOVED/REPLACED LAV SUPPORT PART #147A5660-22 IAW BAC DWG 147A5660 REV G AND B737-900 SRM 51-40-02
